# SDR AALA20150109014

- Difficulty date: December 26, 2014
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N394AN
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 64,791 hours, 10,410 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOWER LENS COVER OFF EMER LIGHTS BY FWD LT EMER DOOR.  INSTALLED LENS IAW AMM 33-51-04.  SYS CHECKED NORMAL.
